MAUDE Adverse Event Report: MEDCOMP 2.6FX50CM DL LMN VASCU-PICC

MEDCOMP 2.6FX50CM DL LMN VASCU-PICC
Model Number MR17022601
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual examination showed a longitudinal slit at the 2 cm depth mark.We are unable to determine the cause or factors that may have contributed to this event.
 
Event or Problem Description
Line dressing bloody and on gown.Line removed, break noted around 2 cm mark.

Brand Name
2.6FX50CM DL LMN VASCU-PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8843000
Report Number2518902-2019-00044
Device Sequence Number13532800
Product Code LJS
UDI-Device Identifier00884908105186
UDI-Public884908105186
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model NumberMR17022601
Device Catalogue NumberMR17022601
Device Lot NumberMNFC690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient Weight15